# SDR F3LA200800276

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,431 hours, 7,423 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2610 · Detection System
- Part: Computer
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT CREW RECEIVED AN ECAM WARNING "LAND ASAP" AND RECALL FUNCTION DISPLAYED AVIONICS SMOKE. IAW TSM 26-15-00-810-803 AND TFU 26.15.15.001 FOUND FAULT WAS LATCHED IN FLIGHT WARNING COMPUTERS. MAINT RESET FLIGHT WARNING COMPUTERS IAW THE REQUIREMENTS TSM 26-15-00-810 OPERATION CHECK NORMAL AND THE AC WAS RETURNED TO SERVICE.
